Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Blood Clot in Leg Fear + My Husband in Hospice and I Cannot Cope At All  (Read 238 times)

0 Members and 1 Guest are viewing this topic.

Offline MeAfraidOfEverything

  • Jr. Member
  • **
  • Posts: 78
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Urgggg when it rains it pours! :(

My dear husband is in Hospice dying from cancer. We didn't even know he was sick and this just happened last month and now I am losing him and I am heartbroken. :(

Anyway despite what is going on in my life my HA is horrible horrible! I was doing a ton of bending while working and my one knee acted up, bad. I am not working now and won't go back until after my husband passes and I am feeling human again. Imam devestated and thought my HA would take a back burner during this time but it sure has not, in fact my HA is worse! :(

So my knee hurts when going down the stairs, when bending and sometimes when walking. I keep looking at it. No swelling, no redness, it is not hot to the touch. It just hurts but the thing that is scaring me half to death here is I get a little tingling in my foot on that side, on and off, and of course being the good hypochondriac I am thinking, BLOOD CLOT! I am terrified and in a panic over here. :o

Did anyone else have this tingling in the foot before with a sore knee?

Thank you.
Bookmark and Share

Offline michelle360

  • Sr. Member
  • ****
  • Posts: 281
  • Rec's: 5
  • Personal text
    • Poke This Member
Re: Blood Clot in Leg Fear + My Husband in Hospice and I Cannot Cope At All
« Reply #1 on: January 21, 2014, 02:13:00 PM »
I am so extremely sorry to hear about your husband. I can't imagine what you are going through right now. Sending you strength and peace from afar.
Bookmark and Share

Offline Moebearocka1980

  • Sr. Member
  • ****
  • Posts: 260
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Blood Clot in Leg Fear + My Husband in Hospice and I Cannot Cope At All
« Reply #2 on: January 21, 2014, 03:33:01 PM »
I am so sorry and will be sending prayers your way. It is not surprising that your HA is flaring up as this is a stressful time for you. Are you opposed to something such as a low dose of Xanax to help you through this time? Have you considered phoning your doctor to ask him about your symptoms?
Bookmark and Share
"Fear defeats more people than any other one thing in the world.  ~ Ralph Waldo Emerson

Online anxiouskathie

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 1219
  • Country: 00
  • Rec's: 202
  • Gender: Female
  • Mood: Relaxed
    Relaxed
  • Personal text
    • Poke This Member
Re: Blood Clot in Leg Fear + My Husband in Hospice and I Cannot Cope At All
« Reply #3 on: January 21, 2014, 03:37:12 PM »
So sorry to hear about your husband.  I'm sure this is taking its toll on you and causing extra stress and tiredness for you.  I know for myself, when I'm stressed and don't sleep and eat as well as I should, I find that I get a tired, aching feeling in my knees.  Perhaps this is what's going on with your knees.  Since your husband has fallen ill, you may be sitting more with him than you are accustomed to sitting, and this too can cause your knees to stiffen up a bit.

I wish you the best and am sending prayers your way!
Bookmark and Share

Offline MeAfraidOfEverything

  • Jr. Member
  • **
  • Posts: 78
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Re: Blood Clot in Leg Fear + My Husband in Hospice and I Cannot Cope At All
« Reply #4 on: January 21, 2014, 10:44:35 PM »
I am so extremely sorry to hear about your husband. I can't imagine what you are going through right now. Sending you strength and peace from afar.

(((Thank You))) michelle360!
Bookmark and Share

Offline MeAfraidOfEverything

  • Jr. Member
  • **
  • Posts: 78
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Re: Blood Clot in Leg Fear + My Husband in Hospice and I Cannot Cope At All
« Reply #5 on: January 21, 2014, 10:52:41 PM »
I am so sorry and will be sending prayers your way. It is not surprising that your HA is flaring up as this is a stressful time for you. Are you opposed to something such as a low dose of Xanax to help you through this time? Have you considered phoning your doctor to ask him about your symptoms?

Thank you Moebearocka1980! I did call my doctor and xanax is exactly what she prescribed. It helps but I still freak out thinking I am dying. I am surrounded by dying all day and night in the inpatient Hospice and I am so sad. :( I just wish my HA would settle down so I could see my husband through this and be calmer about it.

I might see an orthopedic doctor next week for my knee. I had my Mom and a few others look at it and they don't think I need to run to the ER or even my doctor right now. It hurts but I could put up with the pain better if I knew I was safe and it wasn't a blood clot. So I guess I would be going to the doctor for reassurance, again. I don't go as much during flu season as I don't want to get the flu, esp. this year seeing as how I will be burying my husband soon. I just can't afford to get sick and if it wasn't for the flu I would have already seen my doctor for my knee. Ugggg to HA!
Bookmark and Share

Offline MeAfraidOfEverything

  • Jr. Member
  • **
  • Posts: 78
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Re: Blood Clot in Leg Fear + My Husband in Hospice and I Cannot Cope At All
« Reply #6 on: January 21, 2014, 10:55:36 PM »
So sorry to hear about your husband.  I'm sure this is taking its toll on you and causing extra stress and tiredness for you.  I know for myself, when I'm stressed and don't sleep and eat as well as I should, I find that I get a tired, aching feeling in my knees.  Perhaps this is what's going on with your knees.  Since your husband has fallen ill, you may be sitting more with him than you are accustomed to sitting, and this too can cause your knees to stiffen up a bit.

I wish you the best and am sending prayers your way!

Thank you anxiouskathie! You are so right and maybe the sitting at his bedside is adding to the pain. Excellent point, thank you again!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
373 Views
Last post September 05, 2012, 10:05:42 PM
by NaturalWorld
2 Replies
323 Views
Last post January 04, 2013, 11:41:52 AM
by bev1234
4 Replies
357 Views
Last post February 09, 2013, 03:45:50 AM
by wolfy
6 Replies
607 Views
Last post July 24, 2013, 02:17:33 PM
by AH1990
14 Replies
354 Views
Last post September 06, 2013, 05:08:36 PM
by anxiousnerd
4 Replies
311 Views
Last post October 22, 2013, 07:05:53 PM
by Rose~